# SDR DALA2023062605118

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3708 FWD CARGO COMPARTMENT R/H TRANSITION PANEL HAS LIGHT CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED R/H TRANSITION PANEL IAW B737-800 SRM 51-40. (2825886).
